# SDR F3LA200800237

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 14,463 hours, 6,962 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: CGDU200000
- Condition: Activated
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER ENGINES WERE SHUTOFF, THE CREW REPORTED THE LIVE TV SMOKE ALARM WENT OFF AND MAIN TV POWER SWITCH WAS PUSHED TO OFF AND ALARM WAS SILENCED.  MAINTENANCE PERFORMED VISUAL INSPECTION OF LIVE TV AVIONICS COMPARTMENT AND FOUND NO DAMAGE AND NO SIGNS OF SMOKE DAMAGE IN ACCORDANCE WITH THE REQUIREMENTS OF TCM 24-00-00-810-823.  UPON COMPLETION THE WORK IT WAS INSPECTED AND FOUND ACCEPTABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
